# SDR AALA20010140

- Difficulty date: January 25, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 6 THROUGH 21 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
